# SDR GTIA040855

- Difficulty date: November 29, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LP NR 281139-1;  AIR RETURN; AT 12,000 FT HYDRAULIC PUMP PRESS REDUCTION GEAR DOOR OPEN LIGHT AND LT MAIN GEAR DOOR UNSAFE LIGHT CAME ON, COMPLIED WITH QRH.  CYCLED GEAR LT MAIN GEAR UNSAFE LIGHT REMAINED ON.  INSEPECTED LT MAIN GEAR UPLOCK, FOUND PROX SWITCH SENSOR WITH NO AIR GAP, ADJUSTED AIR GAP TO WITHIN LIMITS.  OPS CHECK GOOD.
